Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Cocycle conjugacy classes of binary shifts


Author: Geoffrey L. Price
Journal: Proc. Amer. Math. Soc. 145 (2017), 2075-2079
MSC (2010): Primary 46L55, 46L10
DOI: https://doi.org/10.1090/proc/13353
Published electronically: November 3, 2016
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that every binary shift on the hyperfinite $ II_1$ factor $ R$ is cocycle conjugate to at least countably many non-conjugate binary shifts. This holds in particular for binary shifts of infinite commutant index.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46L55, 46L10

Retrieve articles in all journals with MSC (2010): 46L55, 46L10


Additional Information

Geoffrey L. Price
Affiliation: Department of Mathematics, United States Naval Academy, Annapolis, Maryland 21402
Email: glp@usna.edu

DOI: https://doi.org/10.1090/proc/13353
Keywords: Binary shift, cocycle conjugate, commutant index, CAR algebra
Received by editor(s): April 4, 2016
Received by editor(s) in revised form: June 28, 2016
Published electronically: November 3, 2016
Dedicated: In memory of William B. Arveson
Communicated by: Adrian Ioana
Article copyright: © Copyright 2016 American Mathematical Society